# SDR QXEA2010041500266

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 280 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK DURING INSP FOUND CORRODED ON FS 280 JOINT STRAP AT STRINGER 27RBL 3".   REMOVED 2 RIVETS AND BLENDED CORROSION IAW SRM 51-21-06-001-001-A01.  BLENDED AREA IS A NO-DAMAGE ALLOWED AREA IAW SRM 53-21-01-101-002-A01.  PERFORMED ECI ON BLENDED AREA .  NO CORROSION OR CRACKS FOUND IAW NDTM ECI 51-20-006.  SENT FOR ENGINEERING.  RECEIVED ENGINEERING.  BLEND IS W/IN LIMITS OF REO 670-53-21-559.  ALLODINED IAW SRM 51-21-11-001-001-A01.  PRIMED AREA IAW CRJ700 51-21-06-001-001-A01.  INSTALLED RIVETS IAW SRM 51-42-06-001-001-A01.  PAINTED IAW SRM 51-25-16-001-001.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.  ALL WORKS IS IN CONFORMITY WITH REO 670-53-21-559/3.
